# SDR USAAF96120

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1297 - GSO-PIT - AFTER T/O AND GEAR RETRACTED, LEFT GEAR DOOR LIGHT STAYED ILLUMINATED.  FLIGHT RETUREND TO GSO WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT GEAR DOOR WOULD NOT LOCK.  RIGGED LEFT INBOARD DOOR STOP ON MAIN LANDING GEAR.  INSPECTION OF RIGGING WAS COMPLETED.  OPERATIONAL CHECK WAS GOOD.  (M)
